Normal view MARC view ISBD view

Ramsey theory on the integers / Bruce M. Landman, Aaron Robertson.

By: Landman, Bruce M, 1951-.
Contributor(s): Robertson, Aaron, 1971-.
Material type: TextTextSeries: Student mathematical library ; volume 73.Publisher: Providence, Rhode Island : AMS, American Mathematical Society, [2015]Copyright date: ©2015Edition: Second edition. first indian edition.Description: xx, 384 pages ; 22 cm.Content type: text Media type: unmediated Carrier type: volumeISBN: 9781470438449 (pbk).Subject(s): Ramsey theory | Combinatorial analysis | Combinatorics -- Extremal combinatorics -- Ramsey theoryDDC classification: 511/.66 Other classification: 05D10
List(s) this item appears in: 2017-09-22
Item type Current location Call number Status Date due Barcode Item holds
Book Chennai Mathematical Institute
General Stacks
511.66 LAN (Browse shelf) Available 10197
Total holds: 0

Gifted by NBHM.

Includes bibliographical references (pages 357-380) and index.